It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I was tapered off of methadone (only 5mg, 4x's a day) from Sept. to Nov. 6th. I was also taken off of oxycontin. Both had been prescribed from a pain center I had previously gone to for chronic back pain. Before these drugs I was on percocet and then the vicodin roller coaster. I was taken off of the pain meds. as I had been on them (the oxy and meth) for over 2 and 1/2 years...had gained over 50 pounds, sweating all the time....sleeping all the time...my primary care physician sent me to a different pain center (they are the ones that took me off the pain meds). Anyway, I now have a muscle disease caused from the mixture of opiates with anti-depressants. Withdrawal from the methadone was a nightmare and I continue to have symptoms..nausea and diarrhea and headaches, anxiety. The diagnosis was made based on blood work that was done. The current pain center has been great and offers me often daily support, through doctors, nurses, psycchologists and psychiatrists. I am going Wed. for a check-up. I was wondering if anyone else has been through such an experience??? My back pain is back, plus I have the additional pain from the muscle disease and an additional pain....terrible neck pain. The diarrhea won't stop. The pain center doctor wants me 'clean' before they do epidurals, trigger point injections, etc....steroids will make the pain of the muscle disease worse...basically only on tylenol. This sucks big time!! I have to push myself through each day or I fall into a major depression. My family and friends have been great, but now I am afraid I will lose my teaching position due to all the time I have taken off from work. If I ever lost the ability to teach (special ed.) ...well, you might as well tear my heart out....I want to be well again...I have forgotten who 'me' is. Thanks for letting me blab...Camellia

....how long does it take for the body not to 'ask for' the methadone...how long can I expect these symptoms to continue??? My doctors keep saying I am getting better each week...I am about ready to pull my hair out!!!!!!





All times are GMT -7. The time now is 01:33 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!